# SDR DL757070084

- Difficulty date: February 5, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Maint Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HMV AT TIMCO LCQ, THE CRADLE SHORING INSTALLED AT FS 680 CAUSED DENTING ON THE FUSELAGE SKIN.  DENTING IS JUST ABOVE S-24R TO JUST BELOW S-25R.  THE DENT WAS TRIMMED OUT AND A REPAIR DOUBLER WAS INSTALLED, WITH TIME-LIMITED RESTRICTIONS PER ER/A 459984-14.
